# SDR AALA201603169005

- Difficulty date: March 13, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 51,336 hours, 19,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  OPERATIONAL TEST OF ESCAPE FACILITY FAILED.  PERFORM BITE TEST IAW TASK 33-51-00-810-806, FOUND EMER POWER SUPPLY UNITS 11WL & 12WL FAULTING.  REPLACED BATTERIES IAW AMM 33-51-38-000-01.  SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED IAW 33-51-38.  SEE AALA 201603149005 FOR 11WL PART INFORMATION.
